File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A linear matrix inequality (LMI) approach to robust H2 sampled-data control for linear uncertain systems

TitleA linear matrix inequality (LMI) approach to robust H2 sampled-data control for linear uncertain systems
Authors
KeywordsH2 performance
Multirate
Optimal control
Robust control
Sampled-data system
Uncertain system
Issue Date2003
PublisherIEEE.
Citation
Ieee Transactions On Systems, Man, And Cybernetics, Part B: Cybernetics, 2003, v. 33 n. 1, p. 149-155 How to Cite?
AbstractIn this paper, we consider the H2 sampled-data control for uncertain linear systems by the impulse response interpretation of the H2 norm. Two H2 measures for sampled-data systems are considered. The robust optimal control procedures subject to these two H2 criteria are proposed. The development is primarily concerned with a multirate treatment in which a periodic time-varying robust optimal control for uncertain linear systems is presented. To facilitate multirate control design, a new result of stability of hybrid system is established. Moreover, the single-rate case is also obtained as a special case. The sampling period is explicitly involved in the result which is superior to traditional methods. The solution procedures proposed in this paper are formulated as an optimization problem subject to linear matrix inequalities. Finally, we present a numerical example to demonstrate the proposed techniques.
Persistent Identifierhttp://hdl.handle.net/10722/43052
ISSN
2014 Impact Factor: 6.22
2015 SCImago Journal Rankings: 3.921
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorHu, LSen_HK
dc.contributor.authorLam, Jen_HK
dc.contributor.authorCao, YYen_HK
dc.contributor.authorShao, HHen_HK
dc.date.accessioned2007-03-23T04:37:41Z-
dc.date.available2007-03-23T04:37:41Z-
dc.date.issued2003en_HK
dc.identifier.citationIeee Transactions On Systems, Man, And Cybernetics, Part B: Cybernetics, 2003, v. 33 n. 1, p. 149-155en_HK
dc.identifier.issn1083-4419en_HK
dc.identifier.urihttp://hdl.handle.net/10722/43052-
dc.description.abstractIn this paper, we consider the H2 sampled-data control for uncertain linear systems by the impulse response interpretation of the H2 norm. Two H2 measures for sampled-data systems are considered. The robust optimal control procedures subject to these two H2 criteria are proposed. The development is primarily concerned with a multirate treatment in which a periodic time-varying robust optimal control for uncertain linear systems is presented. To facilitate multirate control design, a new result of stability of hybrid system is established. Moreover, the single-rate case is also obtained as a special case. The sampling period is explicitly involved in the result which is superior to traditional methods. The solution procedures proposed in this paper are formulated as an optimization problem subject to linear matrix inequalities. Finally, we present a numerical example to demonstrate the proposed techniques.en_HK
dc.format.extent407223 bytes-
dc.format.extent35328 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypeapplication/msword-
dc.languageengen_HK
dc.publisherIEEE.en_HK
dc.relation.ispartofIEEE Transactions on Systems, Man, and Cybernetics, Part B: Cyberneticsen_HK
dc.rights©2003 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectH2 performanceen_HK
dc.subjectMultirateen_HK
dc.subjectOptimal controlen_HK
dc.subjectRobust controlen_HK
dc.subjectSampled-data systemen_HK
dc.subjectUncertain systemen_HK
dc.titleA linear matrix inequality (LMI) approach to robust H2 sampled-data control for linear uncertain systemsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1083-4419&volume=33&issue=1&spage=149&epage=155&date=2003&atitle=A+linear+matrix+inequality+(LMI)+approach+to+robust+H/sub+2/+sampled-data+control+for+linear+uncertain+systemsen_HK
dc.identifier.emailLam, J:james.lam@hku.hken_HK
dc.identifier.authorityLam, J=rp00133en_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.doi10.1109/TSMCB.2003.808181en_HK
dc.identifier.scopuseid_2-s2.0-0037275360en_HK
dc.identifier.hkuros79131-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0037275360&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume33en_HK
dc.identifier.issue1en_HK
dc.identifier.spage149en_HK
dc.identifier.epage155en_HK
dc.identifier.isiWOS:000180639100015-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridHu, LS=7401557038en_HK
dc.identifier.scopusauthoridLam, J=7201973414en_HK
dc.identifier.scopusauthoridCao, YY=7404524106en_HK
dc.identifier.scopusauthoridShao, HH=7203046194en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats